# SDR ASAA2019010627700

- Difficulty date: January 6, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 25,165 hours, 7,418 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID ELECTRIC BURN SMELL REPORTED BY FLIGHT ATTENDANTS PERCEIVED BY ROW 24 ABC IN FLIGHT.LOG PAGE 1170983: DUE TO CLUSTER FAN INDICATION AND SMELLS IN AIRCRAFT THE IFE SYSTEM REQUIRES DEACTIVATION. TBN-4430-04 REQUIRES COMPLETION OF IFE SYSTEM CHECK. GROUNDED - YES. PERFORMED TSM 05-50-00-810-831-A TYPE 9 CAUSE OF ODOR SUSPECTED. INSPECTED IFE, INTERNET, LIGHTING, FANS. LAVATORY WATER HEATERS, ISPS SYSTEM. FOUND IFE CLUSTER FAN INDICATOR FOR TWO CLUSTER FANS INTERMITTENT. INSPECTED APU COMPARTMENT AND PERFORMED TSM-00-00-810-823-A. NO OTHER OTHER DEFECTS FOUND.PERFORMED IFE SYSTEM CHECK PER TBN 4430-04. NO FAULTS FOUND. IFE SYSTEM OK FOR SERVICE. MDDR 62791 CLOSED. WATCH LIST UPDATED. MOC NOTIFIED.
